It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Immune Disorders Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 82 for ivig side effects. (0.019 seconds)


... This sounds like a very normal side effect of IVIG. Most people are usually told they will get flu like symptoms. There are some things you can do to mitigate the side effects though. ... (1 replies)
... tibiotics and not responding to the meds, my doc did an igg subclass test and I had almost completely nothing in subclass 1. All others were normal. So I started ivig therapy infusions. ... (1 replies)
... I have recently had my first round of IVIg treatments and suffered the same effects you did. I had a headache almost immediately and after 10 days still have it. I was given fiorcet and vicodin which only lessened it but never got rid of it. ... (5 replies)

... How about a different brand? I went thru 4 brands before ending with one that had NO side effects :) Is your IgA low as well? If it is, go for a low IgA product, there is a list at the IDF website. I used Gamunex with excellent results. Did well with Privigen too. Speed was a HUGE factor for me, I was down to 100ml/hr. And lots of Gatorade after. Good luck ((hugs)) (5 replies)
... So my immunologist put me on a 6 month trial of IVIG to see if I respond well and it keeps me from getting sick this winter. ... (5 replies)
... Hi. I have read your post and now I am VERY nrevous. My son is 5 and he should start IVIG in January. The side effects don't sound very pleasant. I wonder if it is worth it. Now, I am a super nervous mom!!! Does he have the infusion in the hospital or at home? ... (13 replies)
... doing better. I am an adult female who has been taking infusions for 2 months now. I take my infusions at home twice a week. I do them myself and have had no side effects. My doctor told me there are much fewer side effects when you do it weekly like I am. ... (13 replies)
... and what I call heart flip flops. Then a week later at an event, I almost passed out, which is out of norm for me. I'm wondering if it is just additional side effects because of the higher dose or anything else? ... (0 replies)
IVIG Question
Oct 24, 2014
... I have been getting IVIG for 3 years now and after my first 6 treatments, the side effects were bad, muscle and joint aches, fever, stomach nausea. But I started taking ibuprofen before my IV and knew to go straight home and lay down and sleep. ... (1 replies)
... Just in case you decided against the IVIG treatment I wanted to let you know that most insurance companies will cover the infusions if your doctor recommends it and gives proof that you need it. ... (1 replies)
... eks off work. My pulmonologist checked me and found all my IgG levels low and referred me to an infectious disease specialist. She did more tests and said I need IVIG therapy every 6 to 8 weeks. ... (1 replies)
... The side effects are nearly zero and you being that the product is stored in the fat cells, you dont have that "crashing" feeling around week 3 or 4 after IVIG. ... (10 replies)
... kes a difference. First of all allow me to encourage you to do your homework on what ever you are being given. I am very well informed on what I am given and the side effects. Those infusion nurse will rush that medication in you, just to get you out of there. ... (10 replies)
... Infusion speed makes a HUGE difference if you are having side effects. ... (10 replies)
... my question is does the rate of infusion really make a difference in the intensity of side effects? ... (10 replies)
... lem with it until my health has gotten worse in the past 6 months. Slowing the infusion down will help. they call it an aseptic meningitis headache caused by the IVIG and it takes time to process and attach itself into your body. ... (5 replies)
... I started IVIG a little over 2 years ago for CIDP. The side effects to my first two treatments were so extreme I considered quiting. I had the worst headache you can imagine for 4 days, along with a stiff neck. ... (0 replies)
... I have been receiving IVIG treatments for just over 2 years. ... (5 replies)
... I'd be willing to bet you have aseptic meningitis , , a not uncommon side effect from IG infusions, but then again I'm not a physician and have never met you. ... (5 replies)
... Hi, I came across your message while searching for a doctor to treat my CVID in Houston. You mentioned that you like your doctor. Does she have lots of experience with CVID? What do you like about her? Would you be willing to share her name with me so that I can see her as well? (91 replies)


Associated Tags: fevers, infusion speed, intravenous immune globulin (ivig), ivig, migraine, privigen

Pages: 1 2 3 4

All times are GMT -7. The time now is 09:04 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!